# SDR UPS802357

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1220-1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B' CHECK, MAINTENANCE FOUND FUSELAGE SKIN BULGED AND PULLING RIVET 6 O'CLOCK POSITION BETWEEN 1ST AND 2ND CIRCUMFERENTIAL AFT OF NR 3 PIT DOOR STATION 1220-1240.  FABRICATED AND INSTALLED REPAIR IAW EO DC8-5330-6670A.
